# SDR SWAA2023122634865

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 63,932 hours, 34,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HALF OF CABIN EMERGENCY ISLE LIGHTS REMAIN ILLUMINATED<[01] R&R BATTERY PACKS LH AND RH JUST FWD OF OVERWING EXITS REF AMM 33-51-06
